Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I'm 40 years old and I have an unusual problem with nausea. Just before every menstruation I get this strange feeling in my stomach and shortly after that I get nauseated and I throw up frequently. That happens for almost two weeks every month, one week before and one after the menstruation. Also lately I have had some very irregular periods. It would happen one month and then just go away for two or more months. I know that I'm entering perimenopause, is this nausea normal for that period and is there a way that I can get rid of it?

Loading...


Perimenopause is a period that precedes menopause. It is characterized by irregular menstrual cycles caused by fluctuations in hormone levels, especially in estrogen levels, women going through perimenopause are experiencing some other more or less common symptoms that include: mood swings, irregular sleep, sexual changes, lowered libido, dryness of vulva and vagina and subsequent itching and burning in that area, depression etc. The symptoms of perimenopause are different in every woman. Some women go through perimenopause with little or no symptoms at all while others experience very serious and unpleasant symptoms. It is possible that your nausea problem is caused by perimenopause and changes in your hormone levels, sometimes women in that period of their lives experience stomach and digestive problems accompanied by nausea, dizziness, abdominal discomfort and food carvings. Since perimenopause is not actually a disease but a normal physiological phenomenon there is nothing you can do to stop it. If you feel distracted by its symptoms then you should talk to your doctor so he or she could recommend some form of treatment of those symptoms.
Reply

Loading...

For the past year, I have had bouts of Dizziness, pressure in the head and chest, difficulty swallowing right before menstruation. I've been tested for acid reflux for which i am on medication. I've been to my Gyn Dr. and she thinks it may be hormonal after my episode of AFIB last year. The AFIb was brought on by diet medication. She mentioned that this could have put my whole system out of whack. She would like me to start birth-control to see if it will help alleviate some of the systems. I have had my tubes tied for 8 years now.

help!
Reply

Loading...

I am 49 and have the same problem. Both my PCP and Gyno looked at me like I was stupid when I told them. They said it is not anything to do with perimenopause and there is nothing they can do about it. To bad they don't suffer with it! I do however take Zofran which my GI doctor gave me a couple years ago. It helps, I don't throw up but still feel like c**p 1 to 7 days around my period.
Reply

Loading...

Same symptoms you are experiencing, only my doctor gave me Xanax which almost completely takes away the nausea and every other unpleasant feeling. I'm taking the lowest dose only as needed and it's great. I'm 46 now and have been dealing with these symptoms for a long time. I also tried the Zofran, and you right, it takes away the urge to vomit, but you still feel like c**p. Talk to your doc about the xanax and see how you feel. 2nd recommendation...ginger tea.
Reply

Loading...

i had same problem,

B12 helps alot and so does Ginger capsules.
Reply

Loading...